Detail publikace

Singular Initial Value Problem for Certain Classes of Systems of Ordinary Differential Equations

Originální název

Singular Initial Value Problem for Certain Classes of Systems of Ordinary Differential Equations

Anglický název

Singular Initial Value Problem for Certain Classes of Systems of Ordinary Differential Equations

Jazyk

en

Originální abstrakt

The paper is devoted to the study of the solvability of a singular initial value problem for systems of ordinary differential equations. The main results give sufficient conditions for the existence of solutions in the right-hand neighbourhood of a singular point. In addition, the dimension of the set of initial data generating such solutions is estimated. An asymptotic behavior of solutions is determined as well and relevant asymptotic formulas are derived.

Anglický abstrakt

The paper is devoted to the study of the solvability of a singular initial value problem for systems of ordinary differential equations. The main results give sufficient conditions for the existence of solutions in the right-hand neighbourhood of a singular point. In addition, the dimension of the set of initial data generating such solutions is estimated. An asymptotic behavior of solutions is determined as well and relevant asymptotic formulas are derived.

Plný text v Digitální knihovně

BibTex


@article{BUT103650,
  author="Josef {Diblík} and Josef {Rebenda} and Zdeněk {Šmarda}",
  title="Singular Initial Value Problem for Certain Classes of Systems of Ordinary Differential Equations
",
  annote="The paper is devoted to the study of the solvability of a singular initial value problem for systems of ordinary differential equations. The main results give sufficient conditions for the existence of solutions in the right-hand neighbourhood of a singular point. In addition, the dimension of the set of initial data generating such solutions is estimated. An asymptotic behavior of solutions is determined as well and relevant asymptotic formulas are derived.",
  address="Hindawi",
  chapter="103650",
  doi="10.1155/2013/207352",
  howpublished="online",
  institution="Hindawi",
  number="1",
  volume="2013",
  year="2013",
  month="december",
  pages="1--12",
  publisher="Hindawi",
  type="journal article - other"
}